Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19209
Title: Embedding solenoids in foliations
Authors: Clark, A
Hurder, S
First Published: 1-Jul-2011
Citation: TOPOLOGY AND ITS APPLICATIONS, 2011, 158 (11), pp. 1249-1270
DOI Link: 10.1016/j.topol.2011.04.010
ISSN: 0166-8641
Links: http://hdl.handle.net/2381/19209
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.